# SDR AU970643

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9302631
- Condition: Ruptured
- Location: Hyd Main
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE BETWEEN HYDRAULIC PUMP AND FILTER HOUSING FAILED
